# SDR SWIA202163712

- Difficulty date: October 24, 2021
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 38,569 hours, 38,106 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 589 FRAME IS CORRODED FROM 25L TO 26R IN SEVERAL LOCATIONS BOTTOM END OF FRAME AND FLANGE      (C-CHECK RO 1/5/2022)    REMOVED AND REPLACED FS 589 FRAME LOWER SEGMENT IAW CRJ 200 SRM 51-42-21 AND 51-42-06. COMPLETED SKYWEST TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE NOTED.
